# SDR IPXA2018021426536

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 13,568 hours, 4,778 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK INFLATION HARNESS SEPERATED. DOES NOT INFLATE.  REPLACED THE OXYGEN MASK. OPS CHECKED GOOD IAW MM 35-11-51-401.
